# SDR IPXA2015062190379

- Difficulty date: June 17, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 21,383 hours, 14,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N541034
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-11, SUPERNUMERARY AREA FLOORBOARD 211AF IS DELAMINATED. FABRICATED NEW FLOORBOARD IAW SREO B757-5320-9692-H.
